If you have used Korlym (mifepristone) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Korlym, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
1 Reply to “Does Korlym (mifepristone) cause or cure acne? Korlym reviews.”
Korlym has decreased my facial and body acne back to a nonexistence level. I take Korlym for Cushing’s disease. I started Korlym in July 2012, shortly after it was released to market. I started with 300 mg per day and currently I am on 600 mg and I feel wonderful. Some of the side effects I experienced is nausea, diarrhea, for the first few weeks and then my body tolerated such dosage well. I again experienced the same side effects when changing dosage from 300 to 600 mg per day. My mandatory blood work up results fall right in the middle of normal. I have not had a menstrual cycle sense starting Korlym. I hope this helps you.